# SDR SWAA2023020294327

- Difficulty date: January 24, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N227WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34450
- Aircraft time: 57,729 hours, 34,495 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Floor Panel
- Part number: NOTENTERED
- Part serial: NOTENTERED
- Condition: Damaged
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A-204 DOT #23. FLOOR PANEL 231XF; UPPER FACE SHEET HAS MISSING FIBERS.<[01] EVALED UPPER SURFACE OF FLOOR PANEL 231XF. FOUND IN REPAIRABLE LIMITS OF B737-700 SRM 53-00-50-2R-1 REPAIR 1;[02] PREPPED UPPER SURFACE OF FLOOR PANEL 231XF FOR WET LAY-UP IAW B737-700 SRM 53-00-50-2R-1 REPAIR 1 STEPS 3 (A-J);[03] VERIFIED MATERIALS FOR WET LAY-UP REPAIR PLIES TO UPPER SURFACE OF FLOOR PANEL 231XF IAW B737-700 SRM 53-00-50-2R-1 REPAIR 1 TABLE 201  FABRIC BMS 9-3 TY H3 (A162523) RESIN BMS 8-201 TY IV (A162416) POTTING COMPOUND BMS 5-28 TY 19 (A153169);[04] VERIFIED STEPS 1; 2 & 3;[05] OK GIVEN TO BOND;[06] BONDED REPAIR PLIES TO UPPER SURFACE OF FLOOR PANEL 231XF IAW B737-700 SRM 53-00-50-2R-1 REPAIR 1 STEPS 3 (K-O) REPAIR COMPLETE;[07] VERIFIED ITEM 6;[08] AUDIT C/W
